# SDR AU961092

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 572710012
- Condition: Deteriorated
- Location: Main Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSE DETERIORATED AND BREAKING DOWN INTERNALLY - RUBBER PARTICLES CONTAMINATED HYDRAULIC SYSTEM
